# SDR AT0000489

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 0601
- Condition: Inoperative
- Location: Forward Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD EXTERNAL EMERGENCY LIGHTS CAME ON WHEN POWER WAS OFF AIRCRAFT AND EMERGENCY SWITCH WAS OFF.     REPLACED BATTERY POWER SUPPLY UNIT.   IAW B737 MM 33-50
